# SDR AALA201905239013

- Difficulty date: May 21, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 55,076 hours, 15,431 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Module
- Condition: Malfunctioned
- Location: Rudder Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON ACCOUNT OF THE RUDDER RATIO LIGHT CAME ON AFTER TAKE OFF. MAINTENANCE ACCOMPLISHED RUDDER RATIO MODULE RESET. NO FAULTS NOTED. A/C OK FOR SERVICE.
